Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: May, 2004, Volume 72, Issue 3

Simple Finite Horizon Bubbles Robust to Higher Order Knowledge
p. 927-936

John R. Conlon

An asymmetric information model of a finite horizon “th order” rational asset price bubble is presented, where (all agents know that) the asset is worthless. Also, the model has only two agents, so the first order version of the bubble is simpler than other first order bubbles in the literature.

Log In To View Full Content

Journal News